# SDR 06FDEA2659

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310
- Aircraft serial: 359
- Aircraft time: 33,866 hours, 19,654 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4045053914
- Part serial: 83010147
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

JUST AFTER ROTATION BOTH ATS LEVERS DROPPED OFFLINE AND WOULD NOT RESET.  YAW DAMP DROPPED OFF, WOULD NOT RESET.  CAPTS PFD, ADC FAILED.  SWITCHED OVER TO F/O SYSTEM.  HAD NUMEROUS AIRSPEED WINDSHEAR VMO MMO WARNINGS EVEN THOUGH USING STBY SYSTEMS.  AT THAT POINT APPEARED TO BE GETTING GOOD AIRSPEED INFORMATION ON FO'S SYSTEM.  PER MTP PANEL FAULTS FOUND NR 1 IRS, ADS, FAC, TCC, FMC, AND PMC.  FOUND NR 1 ADC DOA.  PERFORMED BITE TEST AND ADC RETURNED ON PFD.  REMOVED AND REPLACED NR 1 ADC, 1 FAC PER M/M 22-25-12-4, OPS CK NORMAL PERFO SWAPPED NR 1 FCC'S = NORMAL PER MTP PANEL.  REMOVED AFS/LAND TEST = LAND FAQILS = NR 1 FCC FAIL SWAPPED NR 1 FCC'S = PERFOMED AFS/LAND TEST OPS CK NORMAL PER MTP PANEL.
